Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tired, headache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hello , I feel very tired and have heay headache...
Doctor :   Ok
User :   Feeling very thirsty as well.
Doctor :   Since when have you been feeling this way?
User :   From last three days.
Doctor :   Do you have any other health problems?
User :   Have some stomach problem as well..
Doctor :   Do you have a fever?
User :   Had but during night I feel slight fever.
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
Doctor :   Do you have a cold or cough?
User :   27, M, 173 CM, 82 kg.
Doctor :   These are most probably due to a viral illness. You need rest and a bland diet along with
User :   Yes, I have slight cold..
User :   Okay.
Doctor :   Tab. Sinarest thrice daily for 3 days after food.
User :   Okay.
User :   Is that all sir?

Doctor :   Try to eat your meals regularly and take a high protein diet with egg white, soya and whole milk.

Doctor :   If the symptoms dont subside or worsen, then get yourself physically examined by a General Physician
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor